MathSciNet Relay Station
MathSciNet bibliographic data
MR2544051 (2010h:33007) 33C15 (30C15 33E12 34K29 34K30 34L20)
Popov, A. Yu. On zeros of a certain family of Mittag-Leffler functions. J. Math. Sci. (N. Y.) 144 (2007), no. 4, 4228–4231; translated from Sovrem. Mat. Prilozh. No. 35 (2005), 28--30(Russian)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement